# SDR AALA201702289012

- Difficulty date: February 27, 2017
- Submitted: February 28, 2017
- Operation: Air carrier
- Aircraft: N936UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27244
- Aircraft time: 73,330 hours, 27,761 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Obstructed
- Location: R1 Door Slide
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R1 DOOR DOES NOT ARM. MAINTENANCE REMOVED DEBRIS FROM GIRT BAR ENGAGEMENT AREA IAW AMM 52-71-00.  ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.
